# SDR REX2008F00052

- Difficulty date: October 7, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Part serial: P951
- Condition: Failed
- Location: Apu Bay
- Part time: 9,254 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, APU FAILED WHICH RESULTED IN SMOKE IN THE CABIN.  FLIGHT CREW DECLARED AN EMERGENCY AND CALLED.  NO EVIDENCE OF FIRE WAS FOUND AND THE SMOKE CLEARED.  CFR CLEARED AIRCRAFT TO TAXI BACK TO THE GATE.  MAINT DEFERRED THE APU AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  (K)
